Proc. Japan Acad. Ser. A Math. Sci. 87 (9), 167-172, (November 2011) DOI: 10.3792/pjaa.87.167
Kazuya Kato, Chikara Nakayama, Sampei Usui
KEYWORDS: Hodge theory, log geometry, intermediate Jacobian, Néron model, admissible normal function, zero locus, 14C30, 14D07, 32G20
In this paper, we prove a general theorem concerning the analyticity of the closure of a subspace defined by a family of variations of mixed Hodge structures, which includes the analyticity of the zero loci of degenerating normal functions. For the proof, we use a moduli of the valuative version of log mixed Hodge structures.